# SDR SWAA2021102831258

- Difficulty date: October 19, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS847 - BS867 RBL21 WL164 LOWER SURFACE.   FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 PAR. 9C.  LOCATED AND DRILLED A NEW SHILD IAW SRM 51-40-05-OG-0 AND DWG 146A8127.  INSTALLED NEW SHIELD ON ACB AFT BS 847- BS 867 RBL 21 WL164 IAW SRM 51-40-02-0G-0 AND DWG 1468127.
